# SDR 97ZZZX822

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40571
- Make and model: Piper PA-23-250
- Aircraft serial: 277405313
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: 318002
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT HAD TO USE EMERGENCY GEAR EXTENSION IN ORDER TO EXTEND GEAR.  THE CO2 BOTTLE DISCHARGED, BUT THE PRIORITY VALVE DID NOT WORK.  THE CABLE RIGGING WAS INCORRECT DUE TO CABLE SLIPPAGE WHEN RING WAS PULLED.  HYDRAULIC POWER PACK WAS REPLACED DUE TO INTERNAL PROBLEMS.  IMPROPER EMERGENCY CABLE RIGGING OR CABLE SLIPPAGE MADE FOR INCORRECT EMERGENCY GEAR EXTENSION.
